Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Errata to: ``Norms of Hankel operators on a bidisc''


Author: Takahiko Nakazi
Journal: Proc. Amer. Math. Soc. 115 (1992), 873
MSC: Primary 47B35; Secondary 32A35, 47A30
Original Article: Proc. Amer. Math. Soc. 108 (1990), 715-719.
MathSciNet review: 1072346
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 32A35, 47A30

Retrieve articles in all journals with MSC: 47B35, 32A35, 47A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1072346-3
PII: S 0002-9939(1992)1072346-3
Article copyright: © Copyright 1992 American Mathematical Society